# SDR USAA2012060700007

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,227 hours, 39,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN AT SEAT 11C NEEDS REPAIR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN AT SEAT 11C.  OPS CHECK GOOD PER AMM 33-51-501-715-001.
